I have had hypothyroidism for 20+ years and have been well controlled with thyroid meds. I also have a 20+ year history of PVCs which I eventually started taking a beta blocker for as they were increasing, and annoying, not dangerous. When the PVCs 'started consistently increasing and changed quality' and I had some other cardiac signs I researched through a local heart doctor that had published an article on the relationship.This was 2005 and to the best of my research, this information has not changed. The article stated that:" the heart is very sensitive to abnormal levels of thyroid hormone, whether too low or too high.This can have a direct effect on heart muscle"."The palpitations are perhaps the most common symptom of an overactive thyroid gland." The article in a condensed version states that the thryoid and accompanying hormones need to be checked."The link between thryoid problems and heart disease is well known. Heart function and rhythm can be affected by thyroid problems, and the underlying problems of the heart can be unmasked."
PVCs can be benign or problematic and indicate other heart issues. Be sure you have BOTH checked. Hope this helps. Joan.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.